| Catalog Number |
D160904 |
| Medical Device Problem Codes |
Coagulation in Device or Device Ingredient (1096); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
Event or Problem Description
A patient underwent a cardiac ablation procedure with an octaray mapping catheter and there was an irrigation issue and a clot found.After pulling out the catheter from the left atrium, the physician noticed that there was no saline flow and a clot in the lumen during operation.The clot was observed in the red circle is lumen.Heparinized normal saline was used.Activated clotting time (act) >300 was maintained.No ablation was done during use of the octaray catheter.There was no patient consequence.
Additional Manufacturer Narrative
A patient underwent a cardiac ablation procedure with an octaray mapping catheter and there was an irrigation issue and a clot found.Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device 31693563l number, and no internal actions related to the reported complaint condition were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).